# SDR SWAA2021070684657

- Difficulty date: June 16, 2021
- Submitted: July 6, 2021
- Operation: Air carrier
- Aircraft: N293WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36612
- Aircraft time: 45,647 hours, 27,262 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Transition Panel
- Condition: Corroded
- Location: Bs 747
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOT 61-034 AFT PIT STA 747+2 LBL22 TRANSITION PANEL UPPER SURFACE HAS CORROSION ; / [01] REMOVED CORROSION FROM BS 747+2 LBL 22; ORIGINAL T= .040'; LOSS OF .015' REMAINING .025' FOUND TO BE OUT OF LIMITS IAW SRM 53-00-53-1A-2 FIG 103 DETAIL A-A TOOLING # 21461 CAL DUE 08/04/21; [02] VERIFIED INSPECTION CARD STEP 1. TRANSITION PANEL OUT OF LIMITS.; [03] VERIFIED MATERIAL TO FAB REPLACEMENT ZEE ANGLE AND SPLICE REPAIR AS BAC1496-377 7075-T62 ATAG A23339 IAW SRM 53-00-53-2R-5; [04] VERIFIED MATERIAL CARD STEP 3.; [05] STARTED FABRICATED LH TRANSITION PANEL Z-ANGLE; IAW SRM 53-0053-2R-5; 2 SPLICES FOR PANEL BREAKS STILLL NEED FABICATED; [06] VERIFIED PARTIAL FABRICATION; [07] COMPLETED FABRICARTION OF ZEE ANGLE AND SPLICES IAW SRM 53-00-53-2R-5; [08] VERIFIED COMPLETED FABRICATION IN STEP 7 OK TO TREAT AND PRIME; [09] TREATED AND PRIMED REPLACEMENT ZEE ANGLE AND SPLICES IAW AMM 51-21-41 AMM 51-21-99; [10] VERIFIED CARD STEP 9.; [11] INSTALLED NUT PLATES IAW SRM51-40-10-2R-0. PUSH TEST TESTS GOOD. TOOL #42641 DUE 12/14/21; [12] VERIFIED ITEM 11; [13] TRANSITION PANEL INSTALLED ON TTG8Q004E0V5; [14] VERIFIED ITEMS 1-13 CW; [15] AUDIT CW
